# SDR CA100721010

- Difficulty date: July 20, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,861 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Line
- Part number: 73027
- Condition: Chafed
- Location: Engine Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND COOLING BAFFLE RETAINING SPRING, HAD ROTATED AND CONTACTED THE CYLINDER HEAD OIL RETURN LINE ON CYLINDER NR 6. THIS CAUSED THE RETAINING SPRING TO CHAFE INTO THE OIL RETURN LINE. (TC NR 20100721010)
